Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 99, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 11, 2013, 9:09 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2013, 9:09 PM MDT (03:09 UTC)
- Expired
- Sep 12, 2013, 12:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 138 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 977 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
997 WGUS54 KEPZ 120309 FFWEPZ NMC051-120615- /O.NEW.KEPZ.FF.W.0099.130912T0309Z-130912T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 909 PM MDT WED SEP 11 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 1215 AM MDT * AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE... HILLSBORO... KINGSTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. && LAT...LON 3305 10751 3289 10749 3289 10775 3307 10772 $$ HEFNER
1 follow-up statement
962 WGUS74 KEPZ 120448 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1048 PM MDT WED SEP 11 2013 NMC051-120615- /O.CON.KEPZ.FF.W.0099.000000T0000Z-130912T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIERRA NM- 1048 PM MDT WED SEP 11 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SIERRA COUNTY UNTIL 1215 AM MDT... AT 1045 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS SHOWING THUNDERSTORM ACTIVITY DECREASING. WILL STILL TAKE SOME TIME FOR WATER IN UPPER BASIN TO WORK THROUGH PERCHA CREEK AND OTHER DRAINAGES DOWNSTREAM. LOCATIONS IMPACTED INCLUDE... HILLSBORO... KINGSTON... PUBLIC REPORTED CREEK AT KINGSTON RUNNING FULL BUT NOT OUT OF ITS CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. && LAT...LON 3305 10751 3289 10749 3289 10775 3307 10772 $$ HEFNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 2:14 PM MDT, 6 hours 55 minutes earlier.
Area forecast discussion, Sep 11, 2:14 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
214 PM MDT WED SEP 11 2013
.SYNOPSIS...
A DEEP LAYER OF MOISTURE WILL CONTINUE TO FLOW OVER THE AREA
THROUGH EARLY FRIDAY. NUMEROUS RAIN SHOWERS AND SCATTERED
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL WILL OCCUR. A
POTENTIAL FOR FLASH FLOODING REMAINS FOR MUCH OF SOUTHERN NEW
MEXICO AND FAR WEST TEXAS THROUGH EARLY FRIDAY. AFTERWARD...A
DRIER AIR MASS WILL MOVE INTO THE AREA AND DECREASE RAIN AND
THUNDERSTORMS CHANCES FOR THE WEEKEND AND THE FIRST PART OF NEXT
WEEK. TEMPERATURES WILL REMAIN WELL BELOW NORMAL TOMORROW...BUT
SHOULD BEGIN TO WARM UP THROUGH THE WEEKEND.
&&
.DISCUSSION...
OUR MOIST AND ACTIVE WEATHER PATTERN CONTINUES OVER THE REGION
TODAY. A DEEP PLUME OF MOISTURE CONTINUES TO STREAM OVER PORTIONS
OF SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS WITH NUMEROUS RAIN
SHOWERS AND A FEW THUNDERSTORMS OCCURRING. STORM DEVELOPMENT IS
BEING AIDED BY A FORCING FROM A LARGE LOW PRESSURE SYSTEM SITTING
OVER THE FOUR CORNERS REGION. LONG PERIODS OF MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE WITH ADDITIONAL RAIN AMOUNTS OF ONE TO
3 INCHES POSSIBLE. THE POTENTIAL FOR FURTHER FLASH FLOODING
REMAINS WITH THE GROUND BECOMING MORE SATURATED FROM PREVIOUS RAIN
AMOUNTS...RESULTING IN EXCESSIVE RUN OFF. SOUTHWEST NEW MEXICO IS
UNDER A DRIER AIR MASS AT THIS TIME AND WILL SEE LESS
ACTIVITY...GIVING THAT AREA CHANCE TO DRY OUT TODAY.
THE FOCUS FOR HEAVY RAINFALL WITHIN THE FORECAST AREA FOR TONIGHT
WILL REMAIN OVER SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...
GENERALLY EAST OF A DEMING AND TRUTH OR CONSEQUENCES LINE. AS MORE
RAIN FALLS...EXCESSIVE RUNOFF WILL BEGIN TO FILL DRAINAGES AND
ARROYOS MORE FREQUENTLY. URBAN AREAS WILL MAY ALSO CONTINUE TO
EXPERIENCE STREET FLOODING AND PONDING OF WATER IN POORLY DRAINED
AREAS. HEAVY RAIN WILL CONTINUE ON THURSDAY. A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT. THE MOISTURE PLUME
WILL BEGIN TO SHIFT BACK TO THE WEST BY THURSDAY AFTERNOON AND
EVENING WHICH WILL BRING HEAVY RAINS BACK TO SOUTHWEST NEW MEXICO
INCREASING THEIR FLOOD POTENTIAL.
ON FRIDAY...THE LARGE UPPER LOW WILL BEGIN TO LIFT NORTH...WHICH
WILL WEAKEN ITS INFLUENCE OVER THE LOCAL AREA. THE PLUME OF
MOISTURE WILL STILL BE OVER PORTIONS OF SOUTHWEST NEW MEXICO BUT
WILL BE MORE DIFFUSE...DIMINISHING CHANCES FOR HEAVY TYPE OF
RAINFALL. SCATTERED SHOWERS AND THUNDERSTORMS MAY STILL OCCUR BUT
RAIN AMOUNTS AND COVERAGE WILL BE MORE SPOTTY. SATURDAY AND SUNDAY
WILL BE LESS ACTIVE AS HIGH PRESSURE AND DRIER AIR MOVES IN FROM
THE EAST AND THE MOISTURE PLUME BREAKS DOWN. A FEW MOUNTAIN BASED
THUNDERSTORMS MAY STILL OCCUR IN THE AFTERNOON AND EVENING.
TEMPERATURES WILL ALSO BEGIN TO CLIMB BACK UP TO NEAR NORMAL
DURING THE WEEKEND.
IN THE EXTENDED FORECAST PERIOD FOR THE FIRST PART OF NEXT WEEK
LONG RANGE MODELS ARE MORE UNCERTAIN. ONE SCENARIO CONTINUES THE
MOSTLY DRY CONDITIONS THROUGH MUCH OF NEXT WEEK. THE OTHER
SCENARIO HAS MOISTURE FROM A TROPICAL SYSTEM MOVING VERY CLOSE
TO THE AREA. THIS PATTERN WILL BE NEED TO BE FURTHER RESOLVED WITH
FUTURE MODEL RUNS.
&&
.AVIATION...VALID 12/00Z-13/00Z.
A MOISTURE LADEN ATMOSPHERE WILL REMAIN IN PLACE ACROSS THE REGION.
VFR CIGS BKN-OVC050 WILL BE THE GENERAL RULE WITH OCCASIONAL
EXCURSIONS INTO MVFR OR EVEN IFR TERRITORY WITH PASSING SHOWERS AND
STORMS. EXPECT VISIBILITY TO DROP LOCALLY TO 1-3SM WITH SHRA ALONG
WITH CIGS BKN010-030.
&&
.FIRE WEATHER...
MOISTURE LEVELS WILL REMAIN ELEVATED ACROSS THE REGION FOR THE NEXT
COUPLE OF DAYS AS THE CIRCULATION BETWEEN A LOW PRESSURE SYSTEM TO
OUR NORTHWEST AND HIGH PRESSURE TO OUR EAST KEEPS A DEEP SOUTHERLY
FLOW INTACT. THE MAIN AXIS OF MOISTURE HAS SHIFTED SLIGHTLY EASTWARD
FOR NOW AS THE LOW HAS DRAWN DRIER AIR INTO THE WESTERN ZONES.
HOWEVER AS THIS LOW LIFTS NORTHEAST AND THE HIGH NUDGES BACK WEST
THE MOISTURE PLUME WILL SHIFT WESTWARD AGAIN BY THURSDAY AFTERNOON
AND EVENING. THIS WILL KEEP SHOWERS AND OCCASIONAL THUNDERSTORMS IN
THE FORECAST FOR A WHILE LONGER. THE LOW WILL EVENTUALLY LIFT OUT
INTO THE PLAINS OVER THE WEEKEND CAUSING THE MOISTURE PLUME TO SHEAR
APART AND ALLOWING SOME DRIER AIR TO FILTER IN. EVEN AT THIS A FEW
MOUNTAIN SHOWERS WILL REMAIN POSSIBLE.
MEANWHILE FIRE WEATHER CONCERNS WILL REMAIN MINIMAL FOR THE NEXT FEW
DAYS WITH WET SOILS AND HIGH RH VALUES REMAINING THE NORM. THE ONLY
CAVEAT WILL BE POOR TO FAIR VENT RATES THROUGH THURSDAY MOSTLY IN
RESPONSE TO LOWER MIXING HEIGHTS OVER THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 67 79 67 84 67 / 70 70 50 30 30
SIERRA BLANCA 62 82 62 85 62 / 60 40 30 20 20
LAS CRUCES 63 77 63 81 63 / 80 70 60 30 30
ALAMOGORDO 65 78 65 84 65 / 80 70 60 30 30
CLOUDCROFT 48 63 48 64 48 / 90 80 70 50 40
TRUTH OR CONSEQUENCES 62 75 62 79 62 / 70 70 80 40 40
SILVER CITY 60 72 60 77 60 / 40 80 80 50 40
DEMING 62 75 62 80 62 / 50 70 60 40 40
LORDSBURG 63 80 63 84 63 / 40 70 60 40 40
WEST EL PASO METRO 68 80 68 84 68 / 70 70 60 30 30
DELL CITY 61 80 61 88 61 / 70 40 30 20 20
FORT HANCOCK 65 86 65 90 65 / 60 40 30 20 20
LOMA LINDA 63 77 63 82 63 / 80 60 40 30 30
FABENS 67 83 67 89 67 / 70 60 40 30 30
SANTA TERESA 65 79 65 83 65 / 70 70 60 30 30
WHITE SANDS HQ 64 79 64 85 64 / 80 70 50 30 30
JORNADA RANGE 62 78 62 85 62 / 80 70 60 30 30
HATCH 62 75 62 82 62 / 70 70 70 40 40
COLUMBUS 65 81 65 86 65 / 60 70 60 30 30
OROGRANDE 66 80 66 88 66 / 80 70 40 30 30
MAYHILL 53 67 53 71 53 / 90 80 70 50 40
MESCALERO 53 70 53 73 53 / 90 80 70 50 40
TIMBERON 51 71 51 73 51 / 90 70 70 40 40
WINSTON 53 69 53 73 53 / 50 80 80 60 30
HILLSBORO 59 72 59 79 59 / 60 80 80 50 40
SPACEPORT 61 77 61 83 61 / 70 70 70 40 40
LAKE ROBERTS 57 71 57 76 57 / 50 80 80 60 40
HURLEY 59 72 59 78 59 / 50 80 80 40 40
CLIFF 58 77 58 84 58 / 40 80 80 50 40
MULE CREEK 52 75 52 82 52 / 30 50 70 50 40
FAYWOOD 60 73 60 78 60 / 50 80 80 40 40
ANIMAS 63 79 63 84 63 / 40 50 60 40 30
HACHITA 61 79 61 85 61 / 50 60 60 40 40
ANTELOPE WELLS 59 78 59 82 59 / 40 60 60 40 30
CLOVERDALE 59 74 59 79 59 / 30 50 50 40 30
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR NMZ407>416.
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NMZ417.
FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR NMZ401>406.
TX...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR TXZ418-419.
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ420>424.
&&
04/27 LUNDEEN/LANEYHazardous weather outlook, Sep 11, 11:40 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1140 AM MDT WED SEP 11 2013 NMZ407>417-TXZ418>424-121745- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1140 AM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ABUNDANT MOISTURE REMAINS OVER THE AREA WITH NUMEROUS RAIN SHOWERS AND SCATTERED THUNDERSTORMS POSSIBLE THROUGH TONIGHT. PERIODS OF MODERATE TO HEAVY RAINFALL ARE LIKELY. PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS MAY SEE SIGNIFICANT ADDITIONAL RAINFALL TOTALS. THERE IS A POTENTIAL FOR FLOODING ALONG DRAINAGES...ARROYOS...STREAMS AND LOW WATER CROSSINGS. IN URBAN AREAS...STREET FLOODING AND PONDING OF WATER IN POORLY DRAINED LOW LYING AREAS IS POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DEEP LAYER OF MOISTURE WILL REMAIN OVER THE REGION ON THURSDAY WITH PERIODS OF MODERATE TO HEAVY RAINFALL EXPECTED TO CONTINUE. THERE WILL CONTINUE TO BE A POTENTIAL FOR FLOODING ALONG DRAINAGES...ARROYOS AND SMALL STREAMS AS WELL AS URBAN FLOODING OF STREETS AND ROADWAYS. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH THURSDAY NIGHT. MOISTURE LEVELS WILL BEGIN TO DROP ON FRIDAY BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE WITH SOME LOCALIZED FLOODING POSSIBLE IN THE AFTERNOON AND EVENING. MOISTURE LEVELS WILL DROP EVEN FURTHER ON SATURDAY AND SUNDAY WITH ONLY ISOLATED SHOWERS AND STORMS EXPECTED. RAIN AMOUNTS WILL LIGHTER WITH A SPOTTY COVERAGE. MONDAY AND TUESDAY ARE EXPECTED TO MOSTLY DRY AT THIS POINT...BUT THERE IS SOME UNCERTAINTY IN THE LONG RANGE MODEL TRENDS FOR THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. NMZ401>406-121745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL- 1140 AM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...THIS AFTERNOON AND TONIGHT A DRIER AIR MASS HAS MOVED INTO THE AREA TODAY...WHICH HAS DIMINISHED CHANCES OF RAIN FOR TODAY AND AND TONIGHT. RESIDUAL MOISTURE OVER THE AREA WILL STILL BE SUFFICIENT FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. HOWEVER...RAIN AMOUNTS SHOULD BE LOWER AND MORE SPOTTY IN COVERAGE. THE GILA RIVER IS STILL RUNNING HIGH BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. MOISTURE WILL BEGIN TO MOVE BACK OVER THE AREA TOMORROW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A DEEP LAYER OF MOISTURE WILL REMAIN OVER THE REGION ON THURSDAY WITH PERIODS OF MODERATE TO HEAVY RAINFALL EXPECTED TO CONTINUE. THERE WILL CONTINUE TO BE A POTENTIAL FOR FLOODING ALONG DRAINAGES...ARROYOS AND SMALL STREAMS AS WELL AS URBAN FLOODING OF STREETS AND ROADWAYS. A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH THURSDAY NIGHT. MOISTURE LEVELS WILL BEGIN TO DROP ON FRIDAY BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE WITH SOME LOCALIZED FLOODING POSSIBLE IN THE AFTERNOON AND EVENING. MOISTURE LEVELS WILL DROP EVEN FURTHER ON SATURDAY AND SUNDAY WITH ONLY ISOLATED SHOWERS AND STORMS EXPECTED. RAIN AMOUNTS WILL LIGHTER WITH A SPOTTY COVERAGE. MONDAY AND TUESDAY ARE EXPECTED TO MOSTLY DRY AT THIS POINT...BUT THERE IS SOME UNCERTAINTY IN THE LONG RANGE MODEL TRENDS FOR THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Sep 11, 4:53 PM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
453 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM FLASH FLOOD 5 E DONA ANA 32.39N 106.73W
09/11/2013 DONA ANA NM EMERGENCY MNGR
DISPATCH CENTER RECEIVED REPORTS OF FLASH FLOODING IN
EAST MESA AREA NORTHEAST OF LAS CRUCES.
&&
EVENT NUMBER EPZ1300604
FAUSETTThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:33 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 117 min |
| Sep 11, 8:19 PM MDT | Areal Flood Advisory | EPZ | Sierra | 116 min |
| Sep 11, 8:40 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Sep 11, 9:54 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 111 min |
| Sep 12, 12:47 AM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Sep 12, 2:31 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Sep 12, 4:23 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 112 min |
| Sep 12, 4:28 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Sep 12, 8:42 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Sep 12, 9:58 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Otero | 5 hr |
| Sep 12, 10:43 AM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Sep 12, 1:43 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Sep 12, 2:43 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 62 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.